MathSciNet Relay Station
MathSciNet bibliographic data
MR2559985 (2010j:92081) 92D25 (34K18 34K20 37N25)
Li, Kai; Wei, Junjie Stability and Hopf bifurcation analysis of a prey-predator system with two delays. Chaos Solitons Fractals 42 (2009), no. 5, 2606–2613.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement